Finite p-supersoluble groups with some E-S-supplemented subgroups
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015), p. 79-90
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter le site de la revue
@article{RSMUP_2015__133__79_0,
     author = {Li, Changwen and Yu, Xiaolong and Tang, Na},
     title = {Finite p-supersoluble groups with some E-S-supplemented subgroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {133},
     year = {2015},
     pages = {79-90},
     mrnumber = {3354944},
     language = {en},
     url = {http://http://www.numdam.org/item/RSMUP_2015__133__79_0}
}
Li, Changwen; Yu, Xiaolong; Tang, Na. Finite p-supersoluble groups with some E-S-supplemented subgroups. Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015) pp. 79-90. http://www.numdam.org/item/RSMUP_2015__133__79_0/

[1] M. Asaad and A. A. Heliel, On S-quasinormally embedded subgroups of finite groups, J. Pure Appl. Algebra, 165 (2001), pp. 129–135. | MR 1865961 | Zbl 1011.20019

[2] A. Ballester-Bolinches and M. C. Pedraza-Aguilera, Sufficient conditions for supersolubility of finite groups, J. Pure Appl. Algebra, 127 (1998), pp. 113–118. | MR 1620696 | Zbl 0928.20020

[3] A. Ballester-Bolinches, R. Esteban-Romero and M. Asaad, Products of finite groups, Walter de Gruyter, Berlin, 2010. | MR 2762634 | Zbl 1206.20019

[4] K. Doerk and T. Hawkes, Finite solvable Groups, Walter de Gruyter, Berlin-New York, 1992. | MR 1169099 | Zbl 0753.20001

[5] D. Gorenstein, Finite Groups, Harper and Row, New York, 1968. | MR 231903 | Zbl 0185.05701

[6] X. Guo and K. P. Shum, On c-normal maximal and minimal subgroups of Sylow p-subgroups of finite groups, Arch. Math., 80 (2003), pp. 561–569. | MR 1997521 | Zbl 1050.20010

[7] W. Guo, A. N. Skiba and N. Yang, SE-supplemented subgroups of finite groups, Rend. Sem. Mat. Univ. Padova, 129 (2013), pp. 245–263. | Numdam | MR 3090640 | Zbl 1287.20025

[8] A. A. Heliel and S. M. Alharbia, The influence of certain permutable subgroups on the structure of finite groups, Int. J. Algebra, 4 (2010), pp. 1209–1218. | MR 2772496 | Zbl 1233.20020

[9] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-New York, 1967. | MR 224703 | Zbl 0412.20002

[10] O. H. Kegel, Sylow Gruppen und subnormalteiler endlicher Gruppen, Math. Z., 78 (1962), pp. 205–221. | MR 147527 | Zbl 0102.26802

[11] C. Li, X. Zhang and Y. Wang, On E-supplemented subgroups and the structure of finite groups, J. Algebra Appl., 12 (2013), 1350019. | MR 3063458 | Zbl 1270.20019

[12] C. Li, X. Zhang and X. Yi, On E-S-supplemented subgroups of finite groups, Colloq. Math., 131 (2013), pp. 41–51. | MR 3078969 | Zbl 1288.20027

[13] Y. Li, Y. Wang and H. Wei, The influence of π-quasinormality of some subgroups of a finite group, Arch. Math., 81 (2003), pp. 245–252. | MR 2013253 | Zbl 1053.20017

[14] Y. Li, Y. Wang and H. Wei, On p-nilpotency of finite groups with some subgroups π-quasinormally embedded, Acta Math. Hungar., 108 (2005), pp. 283–298. | MR 2164692 | Zbl 1094.20007

[15] L. Miao, On weakly S-permutable subgroups, Bull. Braz. Math. Soc, New Series, 41 (2010), pp. 223–235. | MR 2738912 | Zbl 1221.20014

[16] M. Ramadan, M. Ezzat-Mohamed and A. A. Heliel, On c-normality of certain subgroups of prime power order of finite groups, Arch. Math., 85 (2005), pp. 203–210. | MR 2172378 | Zbl 1082.20008

[17] D. J. S. Robinson, A Course in Theory of Group, Springer-Verlag, 1982. | MR 648604

[18] L. A. Shemetkov and A. N. Skiba, On the 𝒳Φ -hypercentre of finite groups, J. Algebra, 322 (2009), pp. 2106–2117. | MR 2542833 | Zbl 1184.20019

[19] A. N. Skiba, Cyclicity conditions for G-chief factors of normal subgroups of a group G, Siberian Math. J., 52 (2011), pp. 127–130. | MR 2810258 | Zbl 1216.20015

[20] A. N. Skiba, On weakly S-permutable subgroups of finite groups, J. Algebra, 315 (2007), pp. 192–209. | MR 2344341 | Zbl 1130.20019

[21] Y. Wang, c -Normality of groups and its properties, J. Algebra, 180 (1996), pp. 954–965. | MR 1379219 | Zbl 0847.20010

[22] H. Wei and Y. Wang, On c*-normality and its properties, J. Group Theory, 10 (2007), pp. 211–223. | MR 2302616 | Zbl 1125.20011